MAUDE Adverse Event Report: STERIS CORPORATION; SHROUDGUARD COLUMN PROTECTORS

STERIS CORPORATION; SHROUDGUARD COLUMN PROTECTORS
Model Number SHROUDGUARD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The shroudguard column protectors subject of the reported event are being returned to steris for evaluation.Our investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that an employee obtained a cut when removing the shroudguard column protectors from their surgical table.No medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Contrary to the initial report, the shroud guard column protectors were discarded and were not returned for evaluation.Without the returned device, the cause of the reported event cannot be determined.All current on-hand inventory was inspected.Steris was unable to confirm or duplicate the reported issue.A 3-year complaint review indicates this to be an isolated event.The user facility was provided with a replacement shroud guard column protectors.The user facility provided four serial numbers that were associated with the complaint (b)(6).No additional issues have been reported.

Brand Name
NA
Common Device Name
SHROUDGUARD COLUMN PROTECTORS
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22385460
Report Number1043572-2025-00058
Device Sequence Number9075664
Product Code GDC
UDI-Device Identifier00724995203290
UDI-Public(01)00724995203290(11)240703
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSHROUDGUARD
Device Catalogue NumberBF069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown